Skip to main content

Research Repository

Advanced Search

Extensions of umbral calculus II: double delta operators, Leibniz extensions and Hattori-Stong theorems

Clarke, F; Hunton, J; Ray, N

Authors

F Clarke

N Ray



Citation

Clarke, F., Hunton, J., & Ray, N. (2001). Extensions of umbral calculus II: double delta operators, Leibniz extensions and Hattori-Stong theorems

Journal Article Type Article
Publication Date 2001
Deposit Date Aug 2, 2019
Journal Annalesde l' Institut Fourier
Peer Reviewed Peer Reviewed
Volume 51
Pages 297-336